# SDR DHL2005781521

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK: RT WING LEADING EDGE COVE PANEL INBD SUPPORT ANGLE IS CRACKED AT WS 130.  REMOVED R/W L/E COVE PNL SUPPORT ANGLE AND FABBED NEW FROM 2024-T3 .050 PO NR 9001417 DIM 17 1/2 INCH BY 1 1/2 INCH IAW 727 SRM 57-20-2 FIG 1.  NEW ANGLE TREATED AND PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 51-30-2.
